# SDR IPXA4M82435

- Difficulty date: March 10, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, MAIN CABIN SUBFLOOR CENTER TANK UPPER SKIN CORRODED BS 1227, LBL 62 XCW 62 ABOVE STRINGER 15. REPAIRED IAW EA 011-5730-01-A5183, REV IR AND EO MD11-5730-53865-A.
